EconPapers    
Economics at your fingertips  
 

A MODEL OF NONBELIEF IN THE LAW OF LARGE NUMBERS

Daniel Benjamin, Matthew Rabin and Collin Raymond

Journal of the European Economic Association, 2016, vol. 14, issue 2, 515-544

Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (23)

Downloads: (external link)
http://hdl.handle.net/10.1111/jeea.2016.14.issue-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
Journal Article: A Model of Nonbelief in the Law of Large Numbers (2016) Downloads
Working Paper: A Model of Non-Belief in the Law of Large Numbers (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jeurec:v:14:y:2016:i:2:p:515-544

Access Statistics for this article

Journal of the European Economic Association is currently edited by Fabrizio Zilibotti, Dirk Bergemann, Nicola Gennaioli, Claudio Michelacci and Daniele Paserman

More articles in Journal of the European Economic Association from European Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jeurec:v:14:y:2016:i:2:p:515-544